Rash

10 Posts | Page(s): 1 

Rash

by Petsae on Sun Nov 20, 2005 12:00 AM

Quote | Reply
Diagnosed on 9/16/05. Surgery, radiation and Timodar just finished, and awaiting the results of an MRI on 12/2. For the past 11 days, I have had a rash virtually everywhere on my body. It is extremely itchy. I was on Dilanton to prevent seizures, but the Dr. stopped that at the onset of the rash (11 days ago). Now both Drs. (radiation and chemo) are a bit stumped, since the Dilanton should be long gone by now. Anybody have similar situation? Could the Timodar cause this?

Rash Temodar

by Cidorov on Sun Nov 20, 2005 12:00 AM

Quote | Reply
It depends on how long and how much you have been taking. An allergy can develope any time. Once your body developes enough hystamines as a result of not being able to metabolize a substance the outward signs of aleergic reaction can appear. For instance, I grew up with cats but wasnt allergic till I was in my early twenties. A person can be allergic to anything. Even them selves. Have you been to temodar.com?

Rash

by Garland on Mon Nov 21, 2005 12:00 AM

Quote | Reply
Before i found out what it was, i spenct the day in bed taking baths in hydrogen peroxide and calamine lotion. picture that. its funny now, but not so funny then. Sorry you are having such a bother. I had the same problem and the only thing i could do was take a warm bath with epsom salts and it helped a great deal while i was in the tub. Also, you can take an antihistamine. you don't need anything famous. go to pharmacy and get it off the shelf, store brand. Benadryl is also a good one. should go away pretty quick and give you some peace. i truly hope this helps. i know how miserable you can be. Blessings and good energy!

Rash

by Petsae on Tue Nov 22, 2005 12:00 AM

Quote | Reply
Thanks. How long did the rash last? I'm going on two weeks and I'm miserable. Do you know what caused your problem?

Rash

by Garland on Tue Nov 22, 2005 12:00 AM

Quote | Reply
The day i took the bath in the epsom salts and the antihistamine, i started to get relief, The next day it was clearing up, no itch and the rash was going away. I'm on 440mgs of Temodar and 8mgs of Decadron (down from 24). I blame everything on the steroids because they suck but the rash is a published side effect of Temodar. I still get a little rash, mild red burning, every now and then but as soon as it starts, i head to bath tub and the antihistamine and it doesn't get intolerable. I know how you feel and i hope you find something to relieve your misery. wish i could helpp more but this is all that works for me.

Rash

by Petsae on Tue Nov 22, 2005 12:00 AM

Quote | Reply
Hate to bother you, but looks like you're my best hope for this. How much epsin salt per tub? How long did you soak?

Uplifting

by Garland on Wed Nov 23, 2005 12:00 AM

Quote | Reply
Eileen... To make a short story long...I was on an airplane looking back at the earth as we climbed into the clouds. I could see the earth, but i could not see one single person, no cars, no movement at all. All i could see was Gods creation. The one thing who thinks they re so important was man, but he was tiny i couldn't even see him. So in the scheme of thing the one thing who thinks he is so imprtant compared to Gods creation is not even visibile in the rest of creation, yet he is the most important to God! I hope you understand. Its hard to explain. I was dx 03/05 inoperable. I have had so many "second opinions" i'm beginning to believe them. I came to the realization that this was all in Gods hands before i had the tumor, so nothing has changed, except my realization, so why worry about it. Keep your great attitude and the radiation etc., will go okay. I took a dessert to the treatment center every friday when i had my treatments. (Not expensive, ice cream sandwiches etc. i got to looking forward to seeing their faces when i walked in. My biggest worry was what dessert to take next friday so i didn't repeat. Needless to say, I was a favored candidate. I would listen to patients in the waiting room and those who had trouble, i tried to help them get what they needed. (ticket to Atlanta Braves Games etc., different hats etc. and i am still in touch with many of them and they have not forgotten those things. Have fun with it, joke and laugh. its good medicine and it takes your mind off yourself. i've been on temodar the whole time and it is working for me. Try what the docs tell you and don't jump the gun. give it a chance, and stay in tough.

Rash

by Garland on Wed Nov 23, 2005 12:00 AM

Quote | Reply
Not a problem at all...use 2 cups of the salts and i started out with the water as warm as i could stand it, and stayed in the tub til it cooled off. When you get out, blot dry. i'm praying you...hope this works. did you take the antihistamine/benadryl?

Attitude

by Eileeninnc on Sun Nov 27, 2005 12:00 AM

Quote | Reply
Garland, thank you for your message. I think we can all learn a thing or two from your attitude. The only way to beat this experience is to view the glass half full and not half empty. I have come to realize that doctors are full of doom and gloom on this one...can be very depressing. I know that there are many survisors out there and that is what I am focusing on. I have realized in going to the hospital that you will always find someone else that is worse off than you. Last week, I met a young man (age 33), diagnosed a few weeks ago, like me, with GMB IV. Here I am 60 years of age and this young man has his whole life ahead of him! He is writing a daily journal for his children. God bless you Garland and everyone else on this message board. I will keep each and every one of you in my prayers. eileen

Rash

by Betty32 on Sun Mar 16, 2008 12:00 AM

Quote | Reply

Dear all on the attched chat.

I have also recently been diagnosed with a parietal lobe gliosarcoma/ glioblastoma and have recieved surgery / radio and Temodar therapy.

I have also developed a really bad rash all over my body that is hot and itchy, 2 weeks following the first 3 week cycle of temodar.

I am now back on another cycle of Temodar and really dont want to stop it. A part from antihistamines, steroids and oatmeal baths, is there anything else I can do for the rash?

Any experiences or advice really appreciated.

Thanks

10 Posts | Page(s): 1 
Subscribe to this message board discussion

We care about your feedback. Let us know how we can improve your CancerCompass experience.